[Existence et unicité de solutions renormalisées d'équations elliptiques non linéaires avec des termes d'ordre inférieur et données mesures]
Dans cette Note nous considérons une classe de problèmes non linéaires et non coercifs dont le prototype est
In this Note we consider a class of noncoercive nonlinear problems whose prototype is
Révisé le :
Publié le :
M.Francesca Betta 1 ; Anna Mercaldo 2 ; François Murat 3 ; M.Michaela Porzio 4
@article{CRMATH_2002__334_9_757_0, author = {M.Francesca Betta and Anna Mercaldo and Fran\c{c}ois Murat and M.Michaela Porzio}, title = {Existence and uniqueness results for nonlinear elliptic problems with a lower order term and measure datum}, journal = {Comptes Rendus. Math\'ematique}, pages = {757--762}, publisher = {Elsevier}, volume = {334}, number = {9}, year = {2002}, doi = {10.1016/S1631-073X(02)02338-5}, language = {en}, }
TY - JOUR AU - M.Francesca Betta AU - Anna Mercaldo AU - François Murat AU - M.Michaela Porzio TI - Existence and uniqueness results for nonlinear elliptic problems with a lower order term and measure datum JO - Comptes Rendus. Mathématique PY - 2002 SP - 757 EP - 762 VL - 334 IS - 9 PB - Elsevier DO - 10.1016/S1631-073X(02)02338-5 LA - en ID - CRMATH_2002__334_9_757_0 ER -
%0 Journal Article %A M.Francesca Betta %A Anna Mercaldo %A François Murat %A M.Michaela Porzio %T Existence and uniqueness results for nonlinear elliptic problems with a lower order term and measure datum %J Comptes Rendus. Mathématique %D 2002 %P 757-762 %V 334 %N 9 %I Elsevier %R 10.1016/S1631-073X(02)02338-5 %G en %F CRMATH_2002__334_9_757_0
M.Francesca Betta; Anna Mercaldo; François Murat; M.Michaela Porzio. Existence and uniqueness results for nonlinear elliptic problems with a lower order term and measure datum. Comptes Rendus. Mathématique, Volume 334 (2002) no. 9, pp. 757-762. doi : 10.1016/S1631-073X(02)02338-5. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02338-5/
[1] An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Volume 22 (1995), pp. 241-273
[2] M.F. Betta, A. Mercaldo, F. Murat, M.M. Porzio, Existence of renormalized solutions to nonlinear elliptic equations with a lower order term and right-hand side a measure, J. Math. Pures Appl., to appear
[3] M.F. Betta, A. Mercaldo, F. Murat, M.M. Porzio, Uniqueness of renormalized solutions to nonlinear elliptic equations with a lower order term and right-hand side
[4] M.F. Betta, A. Mercaldo, F. Murat, M.M. Porzio, Uniqueness results for nonlinear elliptic equations with a lower order term, in preparation
[5] Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal., Volume 87 (1989), pp. 149-169
[6] Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 13 (1996), pp. 539-551
[7] Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati, Boll. Un. Mat. Ital., Volume 8 (1973), pp. 46-56
[8] Renormalized solutions for elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Volume 28 (1999), pp. 741-808
[9] Nonlinear elliptic equations with measure data, Pot. Analysis, Volume 4 (1995), pp. 185-203
[10] P.-L. Lions, F. Murat, Solutions renormalisées d'équations elliptiques non linéaires, to appear
[11] F. Murat, Soluciones renormalizadas de EDP elipticas no lineales, Preprint 93023, Laboratoire d'Analyse Numérique de l'Université Paris VI, 1993
[12] Équations elliptiques non linéaires avec second membre L1 ou mesure, Actes du 26ème Congrès National d'Analyse Numérique, Les Karellis, France, 1994, p. A12-A24
[13] Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Volume 18 (1964), pp. 385-387
[14] Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble), Volume 15 (1965), pp. 189-258
- Anisotropic nonlinear elliptic equations with variable exponents and two weighted first order terms, Filomat, Volume 38 (2024) no. 3, p. 1043 | DOI:10.2298/fil2403043n
- Uniqueness for Neumann problems for nonlinear elliptic equations, Communications on Pure and Applied Analysis, Volume 18 (2019) no. 3, pp. 1023-1048 | DOI:10.3934/cpaa.2019050 | Zbl:1415.35110
- Renormalized solutions for strongly nonlinear elliptic problems with lower order terms and measure data in Orlicz-Sobolev spaces, Iranian Journal of Mathematical Sciences and Informatics, Volume 14 (2019) no. 1, pp. 95-119 | Zbl:1455.35109
- Radon measure-valued solutions for some quasilinear degenerate elliptic equations, Annali di Matematica Pura ed Applicata. Serie Quarta, Volume 194 (2015) no. 2, pp. 495-532 | DOI:10.1007/s10231-013-0386-y | Zbl:1315.35110
- Sharp a priori estimates for a class of nonlinear elliptic equations with lower order terms, Annali di Matematica Pura ed Applicata. Serie Quarta, Volume 194 (2015) no. 4, pp. 1169-1201 | DOI:10.1007/s10231-014-0416-4 | Zbl:1336.35135
- Gradient estimates and comparison principle for some nonlinear elliptic equations, Communications on Pure and Applied Analysis, Volume 14 (2015) no. 3, pp. 897-922 | DOI:10.3934/cpaa.2015.14.897 | Zbl:1315.35074
- Neumann problems for nonlinear elliptic equations with
data, Journal of Differential Equations, Volume 259 (2015) no. 3, pp. 898-924 | DOI:10.1016/j.jde.2015.02.031 | Zbl:1322.35013 - A remark on uniqueness of weak solutions for some classes of parabolic problems, Ricerche di Matematica, Volume 63 (2014), p. s143-s155 | DOI:10.1007/s11587-014-0210-z | Zbl:1304.35018
- Continuous dependence on the data for nonlinear elliptic equations with a lower order term, Ricerche di Matematica, Volume 63 (2014), p. s41-s56 | DOI:10.1007/s11587-014-0198-4 | Zbl:1308.35080
- Uniqueness of solutions for some elliptic equations with a quadratic gradient term, European Series in Applied and Industrial Mathematics (ESAIM): Control, Optimization and Calculus of Variations, Volume 16 (2010) no. 2, pp. 327-336 | DOI:10.1051/cocv:2008072 | Zbl:1189.35109
- Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data, Transactions of the American Mathematical Society, Volume 360 (2008) no. 2, pp. 643-669 | DOI:10.1090/s0002-9947-07-04139-6 | Zbl:1156.35042
- Existence and stability results for renormalized solutions to noncoercive nonlinear elliptic equations with measure data, Potential Analysis, Volume 25 (2006) no. 3, pp. 223-258 | DOI:10.1007/s11118-006-9011-7 | Zbl:1198.35072
- Some results for nonlinear elliptic problems with mixed boundary conditions, Annali di Matematica Pura ed Applicata. Serie Quarta, Volume 184 (2005) no. 4, pp. 495-531 | DOI:10.1007/s10231-004-0126-4 | Zbl:1105.35032
- Application of accretive operators theory to evolutive combined conduction, convection and radiation., Revista Matemática Iberoamericana, Volume 20 (2004) no. 1, pp. 257-275 | DOI:10.4171/rmi/388 | Zbl:1056.45008
- Existence of renormalized solutions to nonlinear elliptic equations with lower-order terms and right-hand side a measure., Journal de Mathématiques Pures et Appliquées. Neuvième Série, Volume 81 (2003) no. 6, pp. 533-566 | DOI:10.1016/s0021-7824(03)00006-0 | Zbl:1165.35365
- Uniqueness of renormalized solutions to nonlinear elliptic equations with a lower order term and right-hand side in
., European Series in Applied and Industrial Mathematics (ESAIM): Control, Optimization and Calculus of Variations, Volume 8 (2002), pp. 239-272 | DOI:10.1051/cocv:2002051 | Zbl:1092.35032
Cité par 16 documents. Sources : Crossref, zbMATH
Commentaires - Politique